# SDR ASOA2016030914571

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,344 hours, 29,067 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON WARNING MESSAGE WITH ASSOCIATED AURAL MSG, GEAR SELECTED DOWN. SHOW BOTH MLG DOWN BUT NLG UP.  RAN QRH CYCLED 2 TIMES AND CONDITION WORSEND ALL MML SHOWED UP AND WOULD NO COME DOWN.  PERFORMED MANUAL GEAR EXTENSION.   ENROUTE, ACFT DIVERTED DUE TO MAINTENANCE.  LANDING GEAR RETRACTION SYS, R & R MLG SELECTOR VALVE IAW AMM 32-32-10, MK 7025811 EXTENSION RETRACTION CHECK OK.  INDICATION INVALID.  R & R PSEU OPS CHECK GOOD IAW AMM 32-61-01.  DEFER CLEARED PLAC, REMOVED PSEU IPC 32-61-01, FIG 1 ITEM NR 5C IPC 32-32-10, FIG 1, ITEM 40B.
